# SDR C2XA10IA294

- Difficulty date: November 11, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 28,552 hours, 21,360 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2734, OMA - IAH, AFTER TAKEOFF THE CREW REPORTED A BLEED ONE LEAK INDICATION AND ELECTED TO DIVERT TO LNK WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING OF THE SYSTEM AND DETERMINED THAT THERE WAS NOT A BLEED LEAK HOWEVER THE AIRCRAFT WAS RELOCATED TO CLE WHERE ADDITIONAL TROUBLESHOOTING COULD BE PERFORMED.  IN CLE SYSTEM OPERATIONAL CHECKS WERE PERFORMED HOWEVER THE CONDITION COULD NOT BE DUPLICATED NOR DID THE WARNING INDICATION RE-APPEAR.
